# SDR SWAA2020031642506

- Difficulty date: February 23, 2020
- Submitted: March 16, 2020
- Operation: Air carrier
- Aircraft: N7811F
- Make and model: Boeing 737-76N
- Aircraft serial: 28654
- Aircraft time: 50,171 hours, 29,866 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Splice
- Part number: 147A110234
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT FRAME STA 927 FAIL SAFE CHORD SPLICE IS CRACKED AT INBOARD END RBL28         REMOVED & REPLACED AFT CARGO PIT FRAME STA 927 FAIL SAFE CHORD SPLICE IAW B737-700 SRM 51-40-02-0G-0 7 BOEING DWG 147A0002. CONFORMS TO SPECS IN BOEING DWG 147A1102 REV A (P/N) 147A1102-34.
